Ask A Doctor – Is It Free?

Questions and AnswersCategory: Women’s HealthAsk A Doctor – Is It Free?
Kira asked 3 weeks ago

Hello! I would like to know if it is free of charge to receive an answer to my question? After years of duloxetine-based tablets I decided to try to stop but my mood dropped instanteneously. I continue crying for no good reason and also have nausea and dizziness. What should I do?

1 Answers
Dr. Kaufman Staff answered 3 weeks ago

Dear patient, first of all, we deliver professional advice online to everyone who needs it, absolutely free of charge. Answering your question, you must never stop a drug therapy independently, but always after consulting the specialist who prescribes it, who will do it gradually if necessary. So it is normal for you to have had these symptoms that are from drug discontinuation. I therefore advise you to talk to the specialist to find out how to stop this therapy gradually and possibly even start a psychological therapy. Regards.